# SDR HNAA0600172

- Difficulty date: November 23, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N914
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 51,477 hours, 58,476 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 85330065103
- Condition: Corroded
- Location: Bs 488 S25r
- Part time: 51,477 hours, 58,746 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE ON STRINGER 25S AT X488 HAS BEEN REPLACED DUE TO CORROSION.
